# SDR UIEA2018071901518

- Difficulty date: July 19, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,802 hours, 15,604 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Light
- Part number: 45467410312109
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SPAR VALVE LIGHT DID NOT CYCLE WHILE STARTING THE RIGHT ENGINE. REPLACED RT SPAR VALVE LIGHT ASSY AS PER SWPM 20-84-18, OPS CHECK GOOD AT THIS TIME.
